# SDR SWAA2021062173413

- Difficulty date: May 14, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 60,327 hours, 30,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Missing
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT 'Z' CHANNEL TO FRAME MISSING 1/4' ATTACH BOLT B.S. 727+5 R.BL. 21'(51-001) ; / INSTALLED BOLT AT STA. 727 PLUS 5 RBL 21 ON FLOOR SUPPORT Z CHANNEL PER REF. B 737 SRM 51-40-02-0G AND DRAWING # 146A0061; VERIFIED
